Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 82, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 8, 2020, 7:08 PM CDT for Brown County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2020, 7:08 PM CDT (00:08 UTC)
- Expired
- Jun 8, 2020, 8:00 PM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Brown County, NE
The radar
The North Platte radar (KLNX), 71 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 5:56 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1799 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 20.3
The text
As transmitted.
338
WUUS53 KLBF 090008
SVRLBF
NEC017-090100-
/O.NEW.KLBF.SV.W.0082.200609T0008Z-200609T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
708 PM CDT Mon Jun 8 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southern Brown County in north central Nebraska...
* Until 800 PM CDT.
* At 707 PM CDT, a severe thunderstorm was located 10 miles northeast
of Elsmere, or 21 miles southwest of Ainsworth, moving northeast at
35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Ainsworth, Long Pine, Hofeld Lake, Moon Lake, Willow Lake State
Wildlife Management Area and Long Lake State Wildlife Management
Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4254 9970 4211 9999 4215 10017 4256 10010
TIME...MOT...LOC 0007Z 212DEG 29KT 4226 10002
HAIL...1.75IN
WIND...60MPH
$$
Snively2 follow-up statements
316
WWUS53 KLBF 090028
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
728 PM CDT Mon Jun 8 2020
NEC017-090100-
/O.CON.KLBF.SV.W.0082.000000T0000Z-200609T0100Z/
Brown NE-
728 PM CDT Mon Jun 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL BROWN COUNTY...
At 728 PM CDT, a severe thunderstorm was located 15 miles northeast
of Elsmere, or 16 miles south of Ainsworth, moving northeast at 25
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Ainsworth, Long Pine, Hofeld Lake and Willow Lake State Wildlife
Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4218 9994 4220 10009 4256 10010 4254 9970
TIME...MOT...LOC 0028Z 207DEG 22KT 4232 9996
HAIL...1.50IN
WIND...60MPH
$$
Snively703
WWUS53 KLBF 090050
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
750 PM CDT Mon Jun 8 2020
NEC017-090100-
/O.EXP.KLBF.SV.W.0082.000000T0000Z-200609T0100Z/
Brown NE-
750 PM CDT Mon Jun 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWN COUNTY WILL
EXPIRE AT 800 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Nebraska.
LAT...LON 4218 9994 4220 10009 4256 10010 4254 9970
TIME...MOT...LOC 0050Z 212DEG 29KT 4246 9984
$$
SnivelyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:33 PM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jun 8, 2:33 PM CDT, 4 hours 35 minutes before
Area Forecast Discussion National Weather Service North Platte NE 233 PM CDT Mon Jun 8 2020 .SHORT TERM...(This evening through Tuesday night) Issued at 230 PM CDT Mon Jun 8 2020 The HRRR and NAMdng model wind gust products both show high wind criteria Tuesday. The NAM indicates winds of 65kts at h800mb, the top of the mix layer as indicated in Bufkit. These strong winds are emanating from strong Pacific high pressure building through the Rockies in the wake of 995mb low pressure across KS. The wind forecast uses the guidance blend and a High Wind Warning is in place across swrn Nebraska beginning early Tuesday morning and ending Tuesday evening. The POP and temperature forecast uses the short term model blend. High temperatures Tuesday came in with upper 50s to lower 60s. These are near record low highs and North Platte could tie or break the previous record of 58 set in 1895. There is little change in the POP forecast tonight through Tuesday except that the storm system is slower and producing a prolonged period of warp-around rain Tuesday associated with an inverted h700mb trof across Nebraska, deformation and mid level frontogenesis. Postfrontal elevated thunderstorms are in the forecast along the h700mb warm air advection zone. Severe storm development late this afternoon and this evening revolves around storms firing on a sfc front draped across ncntl Nebraska this afternoon. MLCAPE of 2000-3000J/KG and 45-50kt winds at h500mb will fuel the expected development of supercells. The RAP model indicates moderate CAPE and shear with no cap by 22z. The RAP also indicates a zone of very strong sfc warm air advection developing across wrn KS this afternoon, aimed at ncntl Nebraska. This warm air advection should continue throughout the evening hours as a triple point forms near Goodland KS. .LONG TERM...(Wednesday through Monday) Issued at 230 PM CDT Mon Jun 8 2020 Dry weather is in place Wednesday through Monday with just an isolated thunderstorm chance Saturday night through Monday. The anomalous storm system affecting Nebraska tonight and Tuesday will phase with Tropical Depression Cristobal and be located across the Great Lakes Wednesday. Pacific high pressure will build through Nebraska Wednesday and Thursday. The Great Lakes storm will deepen to around 983 mb and pull a batch of Canadian high pressure south through the Midwest Friday and beyond. This will present little opportunity for return moisture across Nebraska until Saturday. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1240 PM CDT Mon Jun 8 2020 VFR conditions are expected across western and north central nebraska this afternoon. Thunderstorms will begin to develop this evening dropping ceilings into MVFR. Some storms may become severe which could produce large hail and strong northerly winds up to 45 kts. Heavy rainfall is also possible, which could cause reductions in visibility at times. && .HYDROLOGY... Issued at 230 PM CDT Mon Jun 8 2020 The short term model blend, the NAM, HRRR and RAP models continue to advertise very heavy rainfall this evening associated with the formation of a closed h700mb low across KS and a slow moving cold front across Nebraska. Rain and elevated thunderstorms will continue Tuesday as this upper low moves slowly east through KS. The rain should end late Tuesday evening. These models all suggest a heavy rain center will occur somewhere across ncntl Nebraska tonight with 4 or more inches by Tuesday morning. The Flood Watch for Custer county has been expanded north to include most of north central Nebraska east of highway 83. WPC has been suggesting high precipitable water, rainfall efficiency, training, back-building and continued moisture flux for a few forecast cycles across this area. && .LBF WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 4 AM CDT /3 AM MDT/ to 9 PM CDT /8 PM MDT/ Tuesday for NEZ056>059-069>071. Flood Watch from 7 PM CDT this evening through Tuesday morning for NEZ006>010-026>028-038. && SHORT TERM...CDC LONG TERM...CDC AVIATION...Boatwright HYDROLOGY...CDC
Hazardous weather outlook, Jun 8, 3:36 PM CDT, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 336 PM CDT Mon Jun 8 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-092045- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 336 PM CDT Mon Jun 8 2020 /236 PM MDT Mon Jun 8 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Scattered severe thunderstorms are expected to develop across portions of southwest and north central Nebraska this evening. Storms are expected to produce large hail, damaging winds, and heavy rainfall. An isolated tornado or two is also possible. Repeating thunderstorms this evening could produce 1 to 2 inches of rainfall over the same location which will lead to flooding. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. Heavy rainfall and strong winds will continue Tuesday with localized flooding possible. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jun 8, 6:37 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service North Platte NE
637 PM CDT Mon Jun 8 2020
NEZ008>010-026-027-090030-
Brown NE-Loup NE-Holt NE-Rock NE-Blaine NE-
637 PM CDT Mon Jun 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR ROCK...NORTHWESTERN LOUP...
SOUTHEASTERN BROWN...WEST CENTRAL HOLT AND BLAINE COUNTIES UNTIL 730
PM CDT...
At 637 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Atkinson to near Dunning. Movement was
north at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Brewster, Atkinson, Stuart, Dunning, Newport, Rose, Fox Bayou, Raven,
Almeria Meadow State Wildlife Management Area, Sybrant, Hawley Flats,
Twin Lakes State Wildlife Management Area, Duff, Pony Lake, Jones
Lake and Johnsons Corner.
This includes the following highways...
Highway 183 between mile markers 145 and 180.
Highway 20 between mile markers 261 and 292.
Highway 2 between mile markers 229 and 245.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Nebraska.
LAT...LON 4270 9878 4261 9947 4215 10002 4190 10024
4175 10025 4175 9997 4223 9917
TIME...MOT...LOC 2337Z 200DEG 20KT 4249 9905 4177 10015
SnivelyLocal storm report, Jun 8, 6:39 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT MON JUN 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL 4 N ARNOLD 41.48N 100.19W
06/08/2020 E1.25 INCH CUSTER NE STORM CHASER
&&
CBROWNSpecial weather statement, Jun 8, 6:44 PM CDT, 24 minutes before
Special Weather Statement National Weather Service North Platte NE 644 PM CDT Mon Jun 8 2020 NEZ005-008-026-090030- Brown NE-Eastern Cherry NE-Blaine NE- 644 PM CDT Mon Jun 8 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...SOUTHERN BROWN AND NORTHWESTERN BLAINE COUNTIES UNTIL 730 PM CDT... At 643 PM CDT, Doppler radar was tracking a strong thunderstorm over Elsmere, or 21 miles northwest of Brewster, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Elsmere, Hofeld Lake, Moon Lake, Willow Lake State Wildlife Management Area, Long Lake State Wildlife Management Area and Koshopah. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for north central Nebraska. LAT...LON 4197 10019 4217 10032 4250 10015 4246 9969 TIME...MOT...LOC 2343Z 221DEG 31KT 4216 10016 Snively
Special weather statement, Jun 8, 6:45 PM CDT, 23 minutes before
Special Weather Statement National Weather Service North Platte NE 645 PM CDT Mon Jun 8 2020 NEZ024-025-036-090030- Hooker NE-McPherson NE-Thomas NE- 645 PM CDT Mon Jun 8 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOOKER... NORTHEASTERN MCPHERSON AND WESTERN THOMAS COUNTIES UNTIL 730 PM CDT/630 PM MDT/... At 645 PM CDT/545 PM MDT/, Doppler radar was tracking a strong thunderstorm 16 miles northeast of Tryon, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Thedford, Seneca and Norway. This includes the following highways... Highway 2 between mile markers 196 and 210. Highway 83 between mile markers 147 and 156. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM MDT/ for north central and west central Nebraska. LAT...LON 4164 10082 4169 10095 4208 10082 4208 10046 TIME...MOT...LOC 2345Z 211DEG 32KT 4178 10081 Snively
Local storm report, Jun 8, 6:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
658 PM CDT MON JUN 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO 7 NNE ARNOLD 41.52N 100.14W
06/08/2020 CUSTER NE TRAINED SPOTTER
&&
CBROWNLocal storm report, Jun 8, 6:59 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT MON JUN 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL SW MAXWELL 41.08N 100.53W
06/08/2020 E1.75 INCH LINCOLN NE TRAINED SPOTTER
&&
SMELTZERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 20 min |
| Jun 8, 7:33 PM CDT | Special Weather Statement | LBF | Keya Paha | 42 min |
| Jun 8, 7:42 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Keya Paha, Rock | 48 min |
| Jun 8, 7:42 PM CDT | Tornado Warning | LBF | Custer, Lincoln | 48 min |
| Jun 8, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 44 min |
| Jun 8, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 45 min |
| Jun 8, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 44 min |
| Jun 8, 8:04 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 26 min |
| Jun 8, 8:14 PM CDT | Tornado Warning | LBF | Holt, Rock | 31 min |
| Jun 8, 8:21 PM CDT | Tornado Warning | LBF | Custer | 39 min |
| Jun 8, 8:23 PM CDT | Flash Flood Warning | LBF | Custer, Lincoln, Logan | 9 hr |
| Jun 8, 8:29 PM CDT | Areal Flood Advisory | LBF | Blaine, Custer | 10 hr |
| Jun 8, 8:33 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 8, 8:34 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 41 min |
| Jun 8, 8:37 PM CDT | Special Weather Statement | LBF | Boyd | 23 min |
| Jun 8, 8:44 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 46 min |
| Jun 8, 8:47 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 43 min |
| Jun 8, 8:49 PM CDT | Special Weather Statement | LBF | Cherry | 41 min |
| Jun 8, 8:58 PM CDT | Areal Flood Advisory | LBF | Logan | 3 hr |
| Jun 8, 9:02 PM CDT | Areal Flood Advisory | LBF | Brown, Rock | 3 hr |
| Jun 8, 9:14 PM CDT | Special Weather Statement | LBF | Garden | 46 min |
| Jun 8, 9:18 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 27 min |
| Jun 8, 9:21 PM CDT | Special Weather Statement | LBF | Lincoln, Logan | 39 min |
| Jun 8, 9:23 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 37 min |
| Jun 8, 9:30 PM CDT | Special Weather Statement | LBF | Loup | 45 min |
| Jun 8, 9:30 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup | 45 min |
| Jun 8, 9:52 PM CDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Jun 8, 9:57 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 48 min |
| Jun 8, 10:01 PM CDT | Special Weather Statement | LBF | Logan | 44 min |
| Jun 8, 10:04 PM CDT | Special Weather Statement | LBF | Holt | 41 min |
| Jun 8, 10:18 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 8, 10:20 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 6 hr |
| Jun 8, 10:20 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 40 min |
| Jun 8, 10:26 PM CDT | Special Weather Statement | LBF | Loup | 49 min |
| Jun 8, 10:38 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 23 min |
| Jun 8, 10:43 PM CDT | Special Weather Statement | LBF | Blaine, Logan, Thomas | 47 min |
| Jun 8, 10:43 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 47 min |
| Jun 8, 10:55 PM CDT | Special Weather Statement | LBF | Rock | 50 min |
| Jun 8, 11:05 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 40 min |
| Jun 8, 11:14 PM CDT | Special Weather Statement | LBF | Rock | 46 min |
| Jun 8, 11:25 PM CDT | Special Weather Statement | LBF | Grant | 50 min |
| Jun 8, 11:43 PM CDT | Areal Flood Advisory | LBF | Logan | 7 hr |
| Jun 8, 11:43 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 47 min |
| Jun 8, 11:48 PM CDT | Areal Flood Advisory | LBF | Brown, Rock | 7 hr |
| Jun 9, 12:03 AM CDT | Special Weather Statement | LBF | Keith | 42 min |
| Jun 9, 12:08 AM CDT | Special Weather Statement | LBF | Brown | 37 min |
| Jun 9, 12:19 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 41 min |
| Jun 9, 12:56 AM CDT | Special Weather Statement | LBF | Arthur, Keith | 49 min |
| Jun 9, 1:11 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 34 min |
| Jun 9, 2:24 AM CDT | Special Weather Statement | LBF | Deuel | 51 min |
| Jun 9, 9:22 AM CDT | River Flood Warning | LBF | Holt | 34 hr |
| Jun 9, 10:11 AM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| Jun 9, 1:21 PM CDT | Special Weather Statement | LBF | Holt | 39 min |
| Jun 9, 1:58 PM CDT | Special Weather Statement | LBF | Boyd, Garfield, Holt, Wheeler | 47 min |
| Jun 9, 2:38 PM CDT | Areal Flood Advisory | LBF | Holt | 15 hr |
| Jun 9, 3:00 PM CDT | Areal Flood Advisory | LBF | Boyd | 44 min |
| Jun 9, 3:34 PM CDT | Special Weather Statement | LBF | Holt | 41 min |
| Jun 9, 5:27 PM CDT | Areal Flood Advisory | LBF | Boyd | 20 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.